| Model Number |
D6DR252RT |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biosense webster product analysis lab received the device for evaluation.Upon initial and secondary visual inspection, no visual damage or anomalies observed.The analysis has begun but is not completed at this time.We are working on the manufacturing record evaluation (mre).Once the information is provided, it will be submitted in the supplemental.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.Manufacture reference no: (b)(4).
Event or Problem Description
It was reported that a underwent an ablation procedure with a webster quadrapolar with auto id ¿ deflectable catheter, and complete loss on all ecg signals occurred.After the catheter was inserted into the patient¿s body, there was no ecg signal on neither the carto nor the recording systems.The customer indicated that no additional monitors were available for the physician.The patient was under general anesthesia.There were no patient consequence.No adverse patient consequences were reported.The observed complete loss on all ecg signals has been assessed as an mdr reportable malfunction.
Additional Manufacturer Narrative
It was reported that a underwent an ablation procedure with a webster quadrapolar with auto id ¿deflectable catheter, and complete loss on all ecg signals occurred.After the catheter was inserted into the patient¿s body, there was no ecg signal on neither the carto nor the recording systems.The investigational analysis completed 12/4/2019.The device was visually inspected and it was found in good conditions.An electrical test was performed on the catheter and it was found to be within specifications.No electrical malfunction was observed.A manufacturing record evaluation was performed, and no non-conformances related to the reported complaint condition were identified.The customer complaint cannot be confirmed.Manufacture reference no: (b)(4).
Additional Manufacturer Narrative
During an internal review on 5/5/2020, it was noticed that the manufacture date and expiration date were omitted in error.Section d4 expiration date has been updated with 1/2/2022 and section h4 manufacture date has been updated with 1/3/2019.Manufacture reference no: (b)(4).